MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/6MM, 60 CM; PERCUTANEOUS LEAD

ABBOTT MEDICAL QUATTRODE LEAD, 3/6MM, 60 CM; PERCUTANEOUS LEAD
Model Number 3156
Medical Device Problem Codes High impedance (1291); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); Insufficient Information (4580)
Date of Event 03/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of adverse event is estimated.During processing of this incident, attempts were made to obtain complete event and device information.Further information was requested but not received.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2023-01723.It was reported that the patient¿s peripheral lead and ipg were explanted and replaced for an unknown reason.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.During processing of this incident, attempts were made to obtain complete device information.Further information was requested but not received.Corrected data: d1 - brand name.
 
Event or Problem Description
Additional information received indicates the lead was either implanted in 2013 or 2014.Exact date of implant unable to be obtained.
 
Event or Problem Description
Related manufacturer reference number: 1627487-2023-01626, related manufacturer reference number: 1627487-2023-01724.Additional information received indicates that the patient's lead had high impedance resulting in ineffective therapy and the ipg was electively replaced.Reportedly, effective therapy was achieved post op.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
QUATTRODE LEAD, 3/6MM, 60 CM
Common Device Name
PERCUTANEOUS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key16728494
Report Number1627487-2023-01722
Device Sequence Number6862846
Product Code LGW
UDI-Device Identifier05414734401623
UDI-Public05414734401623
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2013
Device Model Number3156
Device Lot Number3479492
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer04/17/2023
06/19/2023
07/24/2023
08/27/2023
Initial Report FDA Received Date04/12/2023
Supplement Report FDA Received Date05/11/2023
07/13/2023
08/16/2023
09/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown